# SDR DALA2017030801880

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 67,089 hours, 49,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN CEILING SECOND AFT OF AFT CABIN DOOR.   RESEATED THE CONNECTOR.  OPS CHECKED SATISFACTORY.
